Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 20, Number 1, 1996

Favourites:
ADD

Composite link polynomials from super Chern-Simons theory
pp. 19-30(12)
Author: Backofen, O. J.

Favourites:
ADD

N = 2 topological Yang-Mills theories and Donaldson's polynomials
pp. 31-53(23)
Authors: Hyun, S.; Park, J.-S.

Favourites:
ADD

The Jacobi map
pp. 54-76(23)
Author: Larsen, J. C.

Favourites:
ADD

A universal model for cosymplectic manifolds
pp. 77-86(10)
Authors: De Leon, M.; Tuynman, G. M.

Favourites:
ADD

Left-covariant differential calculi on SL~q(2) and SL~q(3)
pp. 87-105(19)
Authors: Schmuedgen, K.; Schueler, A.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more